# SDR DALA2024120511484

- Difficulty date: December 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 88,432 hours, 29,660 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: 18196916
- Part serial: 0159
- Condition: Illuminated
- Location: Fcnt/De
- Part time: 88,105 hours, 30,015 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 5647 -FCNT/DE- LEADING EDGE SLAT ASYMMETRY MESSAGE ON APPROACH. CORRECTIVE ACTION: REPLACED RIGHT SLAT POSITION TRANSMITTER.
